Jump to content
Important Survey - Please Participate ×

Can anyone help..,,,if you can please leave a message


[Ka...]

Recommended Posts

I read in the Ashton Manual that if you are suffering with depression you should take an antidepresantthat it will help in the same way as any other depression, so off l go to the doc's to get one which l have been taking for two week's l have since read that you should'nt take notice of this advice it is outdated now l am worried that the ad will slow my recovery down please can anyone help Love Katrina
Link to comment
Share on other sites

It depends on your situation.  Have you ever taken an a/d before?  They have their own issues and eventually have to be withdrawn from.  Some cause a lot of weight gain (I was on citalopram for years, and gained quite a bit of weight), some affect sex drive, etc.  In my opinion, I'd only consider doing this if you are extremely depressed.  Mild depression is normal during withdrawal, and it will go away as you heal, especially if you haven't had issues with depression before.

 

:thumbsup:

Link to comment
Share on other sites

×
×
  • Create New...